# SDR ASAA2014102309464

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 9,541 hours, 2,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRATIC AIR TEMP INDICATIONS IN CABIN FWD AND AFT.  FLUCTION BETWEEN 25C AND 70C. ACTUAL CABIN TEMP REPORTED OK. SUPPLY DUCT TEMP APPEARS NORMAL.  ACFT GROUNDED.  CLEANED CABIN TEMP SENSOR FILTERS REF 21-61-06-100-801. INDICATION NORMAL REF 21-61-32-400-801, SUBTASK 21-61-32-860-001.
